My Holdings   Activate Remote Access

Pioneering Women in American Mathematics: The Pre-1940 PhD’s


About this Title

Judy Green, Marymount University, Arlington, VA and Jeanne LaDuke, DePaul University, Chicago, IL

Publication: History of Mathematics
Publication Year: 2009; Volume 34
ISBNs: 978-0-8218-4376-5 (print); 978-1-4704-1839-7 (online)
DOI: https://doi.org/10.1090/hmath/034
MathSciNet review: MR2464022
MSC: Primary 01A80; Secondary 01A55, 01A60, 01A70

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF